Orbits in symmetric spaces

Fyodor Sukochev, Dmitriy Zanin

    Research output: Contribution to journalArticle

    9 Citations (Scopus)
    Original languageEnglish
    Article numberCurrent Contents search
    Pages (from-to)194-218
    Number of pages25
    JournalJournal of Functional Analysis
    Issue number1
    Publication statusPublished - 2009

    Cite this

    Sukochev, F., & Zanin, D. (2009). Orbits in symmetric spaces. Journal of Functional Analysis, 257(1), 194-218. [Current Contents search].